A 16-year-old boy su ering from type 1 diabetes was adm itted to the em ergency departm ent w ith…

A 16-year-old boy su ering from type 1 diabetes was adm itted to the em ergency departm ent w ith the chief com plaint of severe right-sided chest pain. Two hours earlier, he felt feverish and experienced a teeth-chattering chill. The patient’s diabetes was well controlled on two daily adm inistrations of prem ixed insulin. The patient was also very com pliant w ith his prescribed diet. After physical exam ination and laboratory tests, a diagnosis of atypical pneum onia was m ade. Which of the follow ing changes in the patient’s treatm ent should be appropriate at this tim e? A. Increase the daily insulin dosage. B. Start a course of am picillin therapy. C. Add a daily adm inistration of chlorpropam ide. D. Start a course of vancomycin therapy. E. Add a daily adm inistration of m etform in.

Don't use plagiarized sources. Get Your Custom Essay on
A 16-year-old boy su ering from type 1 diabetes was adm itted to the em ergency departm ent w ith…
For as low as $13/Page
Order Essay

Leave a Reply

Your email address will not be published. Required fields are marked *

*

*

*